# SDR ARWA980429

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cut
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND MAIN WHEEL WELL, CUT HORIZONTAL STIFFENER AT FS 980 TO FACILITATE LONGERON 24 REPLACEMENT.  CUT STIFFENER AND FABRICATED REPAIR BLOCK AND ANGLES AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101-3043.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM 3043, CONTROL NR 5134A.
